# SDR W8PA960110

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 389.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE IN SKIN BS 389.5 BETWEEN STRINGER 15-16 LEFT.  REMOVED DAMAGED PORTION OF SKIN INSPECTED CUTOUT FOR CREASE.  NO CRACKS NOTED.  FABRICATED REPAIR PARTS FILLER DOUBLERS AND INSTALLED REPAIR PARTS.  (M)
